# SDR SWAA2025111327424

- Difficulty date: October 23, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737824
- Aircraft serial: 36925
- Aircraft time: 29,987 hours, 14,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER ATTACH ANGLE BS 663 CRACKED AT FASTENER RBL 31.  REMOVED DAMAGED SECTION OF RH STA 663 VAPOR BARRIER ATTACH ANGLE FROM RBL 31 TO RBL 65 PER SRM 57-10-10-2R-5;[02] RII. VERIFIED. REMOVED DAMAGED SECTION OF RH STA 663 VAPOR BARRIER ATTACH ANGLE FROM RBL 31 TO RBL 65 PER SRM 57-10-10-2R-5.  FABRICATED, LOCATED, DRILLED, AND DEBURRED REPAIR ANGLE IAW SRM 57-10-10-2R-5.
